On maximal curves and linearized permutation polynomials over finite fields

2001-08-08
The purpose of this paper is to construct maximal curves over large finite fields using linearized permutation polynomials. We also study linearized permutation polynomials under finite field extensions.

Citation Formats
F. Özbudak, “On maximal curves and linearized permutation polynomials over finite fields,” Journal of Pure and Applied Algebra, vol. 162, no. 1, pp. 87–102, 2001, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/48715.